兰州大学机构库 >管理学院
H∞ control for a class of non-linear discrete-time networked systems with limited information
Wang, Yanqian1; Zhang, Shuyu2
Indexed ByEI ; SCIE
2017
Source PublicationIMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION
ISSN0265-0754
Volume34Issue:4Pages:1411-1429
AbstractIn this article, the problems of stabilization and H control are investigated for a class of non-linear networked systems with packet dropouts, network-induced delays and sensor faults. We construct a novel model by taking packet dropouts, distributed delays and sensor faults into account in a unified way. The packet dropouts process is modelled as a Markov chain taking values in a finite state space. Network-induced delays with distributed characteristics are divided into two intervals satisfying the Bernoulli random distribution. Sensor faults are described as stochastic variables and each sensor has different fault rate and independent of others. The resulting closed-loop system is converted into a Markov switching system. A mode-dependent controller is designed such that the closed-loop system is stochastically stable and satisfies H disturbance attenuation level in terms of certain linear matrix inequalities. Finally, a numerical example is given to illustrate the usefulness of the developed method in this article.
© The authors 2016. Published by Oxford University Press on behalf of the Institute of Mathematics and its Applications. All rights reserved.
Keywordnon-linear networked systems H-infinity control Markov switching system distributed delays cone complementarity linearization linear matrix inequalities
Subject AreaAutomation & Control Systems ; Mathematics
PublisherOXFORD UNIV PRESS
Publication PlaceOXFORD
DOI10.1093/imamci/dnw038
First Inst
Language英语
Project NumberNational Natural Science Foundation of China [61203048, 61374086, 61374153]
Funding Project国家自然科学基金项目
Funding OrganizationNSFC
SubtypeArticle
WOS IDWOS:000418200800018
EI Accession Number20180204625364
EI KeywordsClosed loop systems ; Discrete time control systems ; Linear matrix inequalities ; Linear networks ; Markov processes ; Numerical methods ; Packet loss ; Robustness (control systems) ; Stochastic systems ; Switching systems
EI Classification NumberElectric Networks:703.1 ; Control Systems:731.1 ; Algebra:921.1 ; Numerical Methods:921.6 ; Probability Theory:922.1 ; Systems Science:961
Original Document TypeJournal article (JA)
Citation statistics
Document Type期刊论文
Identifierhttp://ir.lzu.edu.cn/handle/262010/198111
Collection管理学院
Corresponding AuthorWang, Yanqian
Affiliation1.School of Information and Electronic Engineering, Shandong Institute of Business and Technology, 191 BinHai Road, Yantai, Shandong; 264005, China
2.School of Management, Lanzhou University, 222, TianShui South Road, Lanzhou, Gansu; 730000, China
Recommended Citation
GB/T 7714
Wang, Yanqian,Zhang, Shuyu. H∞ control for a class of non-linear discrete-time networked systems with limited information[J]. IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION,2017,34(4):1411-1429.
APA Wang, Yanqian,&Zhang, Shuyu.(2017).H control for a class of non-linear discrete-time networked systems with limited information.IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION,34(4),1411-1429.
MLA Wang, Yanqian,et al."H control for a class of non-linear discrete-time networked systems with limited information".IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION 34.4(2017):1411-1429.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Wang, Yanqian]'s Articles
[Zhang, Shuyu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Yanqian]'s Articles
[Zhang, Shuyu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Yanqian]'s Articles
[Zhang, Shuyu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.